# SDR MASA200601456

- Difficulty date: May 31, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 6,138 hours, 4,507 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5047 CLT - INBD FLIGHT SPOILERS AND INBD SPOILERON CAUTION MESSAGES.  MX PERFORMED TEST SYSTEM RESET.
